| Catalog Number |
06473245001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No reagent lot numbers with expiration dates were provided.Reagent issues were excluded as the customer had no further issues and the correct repeat result was received using the same reagent.Qc was acceptable.On 01-feb-2024 the field service engineer (fse) visited the customer site and found leaky cell rinse tubes.The fse replaced the whole set of tubes and confirmed the tests and the module were performing within specification.The service actions resolved the issue.
Event or Problem Description
The initial reporter complained of intermittent questionable results on a cobas 8000 c 702 module.Discrepant results were provided for 3 patient samples tested for either crep2 or ca2.Patient (b)(6) initial crep2 result was 128 umol/l.This result failed a delta check in the infinity software and the sample was repeated with a result of 82 umol/l.The sample was repeated on a different c702 module with a result of 83 umol/l.Patient (b)(6) initial crep2 result was 111 umol/l.The repeat result was 76 umol/l.Patient (b)(6) initial ca2 result was 0.75 mmol/l.The clinicians contacted the customer indicating this result did not correspond to the patient¿s medical profile.The repeat result was 2.56 mmol/l.